# SDR SWAA2022081629995

- Difficulty date: July 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY REAR SPAR LOCATED ORSS 270 APPROX AT RT WING 2022-368388 / [01] TOOL USED: DIGITAL CALIPER P/N: 500-752-20; S/N: B21038254; DUE DATE: 11-AUG-22;[02] REPLACED PLATE ASSY AND FASTENERS LOCATED REAR SPAR LOCATED ORSS 270 APPROX AT RT WING IAW B737-700 SRM 51-40-02 AND DWG # 115A2001; SHEET 7; REV. A. PART NUMBER USED: 115A2781Y10; P.O: 2022-172212. SEE INDIVIDUAL SIGN-OFFS BELOW.;[03] STEP 2 VERIFIED AND CORRECTIVE ACTION COMPLETED: ITEM RII REPLACED PLATE ASSY AND FASTENERS LOCATED REAR SPAR LOCATED ORSS 270 APPROX AT RT WING IAW B737-700 SRM 51-40-02 AND DWG # 115A2001; SHEET 7; REV. A. PART NUMBER USED: 115A2781Y10; P.O: 2022-172212.  SEE INDIVIDUAL SIGN-OFFS BELOW.
